Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Vyvanse powder for power boost

If you swallow half of just the powder in vyvanse will it give me a boost ?
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Dermatologist 's  Response
hi
vyvanse -Lisdexamfetamine is a central nervous system stimulant.
It affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control.
as it is available in capsule
u should take in that form only.
powder is not as powerful as capsule.
yes,it will give u boost but not as much as capsule
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am prescribed to 30 mg vyvanse and have been for about 2 years. I don t take it everyday mainly because my appetite isn t as strong, but take it a couple times a week when I need to. I ve just started using pre workout (protein powder) when I go to the gym. Is it ok to take my vyvanse after I have already hit the gym and drank my pre-workout? I need to focus but afraid I might have too much energy.

doctor1 MD

I was previously on vyvanse @40 mg and adderall at 30 mg twice a day. My doc retired and my new one said that is way to much medication. Took me off the vyvanse and kept the adderall at the same mg. The taking away of the vyvanse has been devastating. It didn t give me the holy that taking adderall does and then when I took the adderall in addition it was a natural boost it seemed from what I m using now. Plus the decrease has left me with more concentration issues, focus and task management. Was I being over medicated? Thank you

doctor1 MD

I having plastic surgery next month and I m on vyvanse is it safe?

Recent questions on  Attention deficithyperkinetic disorder

doctor1 MD

I have a bleeding throat . Difficulty in swallowing .nI was recently prescribed Abilify and this seems to be making it worse.On one side of myjaw I have a swollen gland . Antibiotics in Feb. took away the pain in this gland and also cleared up the swelling on the other side.Worried thatthis is infectious.My G. P. is away but I hope to see another in the next few days.I am female. using my husbans s email.Pamela henderson.

doctor1 MD

My 17 year old daughter occasionally takes a Vyvanse (20MG) before a test. She took one yesterday morning to take a college entrance exam, and by last night she had developed a swollen knot to the side of her throat in the front that just popped up and is tender. It is large enough to see it now that she tells me it is there. Can this be a reaction to Vyvanse? She had mono about 14 months ago with no recurrence.

doctor1 MD

How do you take a child off of vyvanse that is taking 30mg? He ended up with alot of cavities that I think has to do with vyvanse...also he is losing weight and we were actually thinking about taking him off anyway but now that the cavities showed up we want him off. Called his doctor today and she never called back, only a nurse.

doctor1 MD

Hi can you tell me if my life is in danger or I should go to the ER due to and over dose of vyvanseSo at around 4pm I took 160 mg of vyvanse for recreational use this is my first time and I don t have ADHD .. I took it on an empty stomach and around 4 pm at 11 pm I started felling nausios and have since then vomited twice but only water beacause of the empty stomach. I m male 5 foot 8 in. And wigh 120 pounds and am 14 i have heart rate of 110 beats per minute and when I stand up I nearly black out I am having mild hulicnations such as if I look at the computer screen I see the words poping of it slightly. my mouth is very dry but when I drink water I just want to through up I can t eat anything and I feal kind of week I urinated once and it was yellow but not super dark please help I don t want my parents to know. did I overdoes. what should I do